Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

What causes fatigue,diarreha and constipation when suffering from fibromyalgia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
A week ago started belching, bloating,and right side pain also pressure in diaphram area that when I pushed on it caused me to belch (not burp). This lasted a couple of days then symptoms changed to diarreha and constipation and the last couple of days its orange sticky poo and sneaky uncontroable farts. I have fibromyalgia, morphea profunda, daily fatique and muscle weakness.
Posted Sun, 26 Jan 2014 in Digestion and Bowels
Answered by Dr. Raju A.T 22 hours later
Brief Answer: Gastritis Detailed Answer: Hi, Thanks for your query. The symptoms you have could be due to acid peptic disease. inflammation of the stomach mucosa induced by the stomach acid. Do take an antacid like Pantoprazole which will reduce the basic acid output and get you rid of the symptoms. A daily dose of 40mg pantoprazole early in the morning before food is recommended dose. Do restrict spicy and fatty foods specially in the nights. Regards,
Above answer was peer-reviewed by
Follow-up: What causes fatigue,diarreha and constipation when suffering from fibromyalgia? 21 hours later
I took 20mg prilosec (which is in the same class medicene) yesterday and today. I feel sicker than before taking it. Belching, stomach pain, nausea, vomiting, my tongue burns and nasal and lips are dry. General sick all over. Maybe I'm allergic to the med?
Answered by Dr. Raju A.T 56 minutes later
Brief Answer: Could be a possibility Detailed Answer: Hi, Thanks for writing back. Do not take Prilosec or Pan if it has worsened the condition. There are possibilities where you could be allergic. You can take Ranitidine 150mg twice daily. This is an antacid of a different class. Also do take immediate relief formulations like Gelusil or pepto. An antacid for a week or more would help you. if not, then you may have to go for an endoscopy to identify the condition and plan a management. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor